Cerazette not working and now back to feeling rubbish!

Hi All,

Just need a general rant of feeling rubbish.

I had my lap back in Feb and diagnosed with stage 1 endo. However I have really bad symptoms with pain in pelvis and legs, heavy bleeding, headaches, fatigue and low moods.

I saw the consultant back in early April and he put me on Cerazette and the bleeding stopped pretty much straight away along with the pains in pelvis. My legs have always felt heavy though (especially when driving) and never been able to shake the constant tiredness and low moods.

However all the symptoms are back and just feeling so rubbish!! I feel so disheartened and I have had to cancel work today and feel I am on the verge of losing my job as I have had so much time off with it all!

The only thing that stops the pain is a high dosage of codeine, but then I am unable to drive as it makes me feel dizzy, sick and lethargic.

Feel my life is on a complete back seat because of endo and no one seems to listen because on the outside I look ok.

Sorry for the rant, but it is hard to explain to family and friends when they really don't understand.

3 Replies

oldestnewest
  • Oh hun bless ya! No need apologise at all. It is what this site is for and if you cannot have a rant on here where can you!?!

    Endo is such a pain in the backside the way it messes with our lives, our body and our mental health! Like you say, unless we are bent over in pain or throwing up we look totally ok on the outside.

    Have you gone back to your GP to see if they can help? I know not all GPs are great and shrug their shoulders as if to say what do you expect me to do, go home, deal with it! Not helpful at all!

    It may be that your body is still getting used to having the cerazette as you have only been taking it for a almost 2 months. It could be that it is not agreeing with you and you may need try another pill. I know you have probably already thought of this and I am just stating the obvious! Sorry!

    Do work know you suffer from endo? If so they have to make reasonable adjustments and cannot fire you without just cause as I understand it esp if not tried seeing if a way to help you still be able to work. You could contact your local citizen advice and see what they say.

    I hope you have some brighter days soon x

  • hey you are not the only one who is suffering... i was on cerazette too but i bleed from day 1 to 3 months and it was getting better but it was too late for me as i changed pill... ooopss... but the depo-provera tablet was good but need a break in between and it was good but to me it not as i was constantly moody... so i changed again to 2 different types and in the end finally i am on the depo-provera injection which stopped everything but it making me so sad and depressed as i havent got many friends but no one visited me at all and i have to go and visit my friends who lives 10 miles away and they are the only friends i have got... but where i live no one there... but hey that flipping life me.... if i were you go back to the GP and say that it not doing you good but they can give up options what would you like to go and dont give up ok as i have... so i am going for the jab later ugh... right up my arse...

    i am constantly tired every single day and i sleep long hours at the weekend which luckily i am not in pain but the bowel is a nightmare in the mornings... i get anxiety and stressed and nervous and i get stomach cramps which is not nice at all ended with diarrhoea... i had it again today and left me tired and weak... so i just have tolerate it unfortunately as mine is mild/moderate Endo which is at the pouch of douglas which i am gutted it on my womb and bowel... i work long hours everyday except weekends and i am too tired to do anything at the weekend but i have to pull myself to get out of the house... i hate it as i have no friends... so you have Endo friends here and they give you best advices...

    i am useless of how to explain how it works and that but the Endo people here are far better than me but i can do a little ok

    hope you are feeling ok today? x

  • cerazette made me worse the side effects were the worst! i was so depressed while on this, weight gain and hair loss was getting so bad i would never recommend anyone go on cerazette, do your homework check the forums i came off it months ago because of the bleeding depression and noticably thinning hair...i would never look back and it wasnt till i came off them i realised my mood lifted and the gloomy feeling went away! id defo ask for another bc from gp xx

You may also like...